First off, I am in the army. (I say this so you can get a better idea about my living conditions.) About 2 and a half months ago, I was diagnosed with pneumonia, and hospitalized for three days. It took me about a month to get better (not 100%) about 90%, but I went back to the army anyway. A week and a half later, I was sick again with a high fever, bad cough. I went to the doctor at the base, who from hearing my lungs, told me to go to the emergency room at a civilian hospital, and that I had pneumonia again. When I had arrived, the hospital once again x-rayed my lungs but found nothing. They sent me home with some anti fever medication, and taht was that. At this point I had lost about 7 kilos in my body wheight, and still was very fatigued.
(I had, prior to thisbeen used to sleeping 5 hours a night, and now I suddenly needed 12 to function.) In addition, I still felt like something was off, I wasn't strong enough, notvibrant enough - my head wasn't "with it".
After once again returning to the army, (about at the two month point - from originally getting pneumonia) I got sick again witha high fever, rested for about 2 days straight, and felt good enough afterwards to continuewith my work in the army. Still, however with a lingering sore throat and slight wet cough.
Now, we're at the two and a half month mark, since the incident, and after severe pain in the right side of my face and a bad headache two days ago - this morning I just coughed up some blood in the shower. I noticed I have a slight dry cough, and sometimes cough up just a little bit of mucous, but it's just slightly green and reminiscent of a head cold.
The truth is, I don't know why I keep getting sick, what to make of this, if this is just s string of bad luck, or is something seriously wrong with me. any information would be greatly appreciated.
Also, any suggestions for a home remedy or any general thoughts would be appreciated as well.
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?